# SDR UPS98825510

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT WING L/E CLIP CRACKED AT STA XOLDI 6.225 (ABOVE PNEUMATIC DUCT).  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT CLIP IAW DWG 5769589 AND SRM 51-1-29D.
